Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 9(Jul, 2021) No 4

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Two-Stage Spline-Approximation with an Unknown Number of Elements in Applied Optimization Problem of a Special Kind

V. I. Struchenkov, D. A. Karpov

[Abstract] [Full Text] [Full Article - PDF] pp. 411 - 420

DOI: 10.13189/ms.2021.090401

The Effect of Independent Parameter on Accuracy of Direct Block Method

Iskandar Shah Mohd Zawawi, Zarina Bibi Ibrahim, Khairil Iskandar Othman

[Abstract] [Full Text] [Full Article - PDF] pp. 421 - 430

DOI: 10.13189/ms.2021.090402

Approximate Solution of Higher Order Fuzzy Initial Value Problems of Ordinary Differential Equations Using Bezier Curve Representation

Sardar G Amen, Ali F Jameel, Abdul Malek Yaakob

[Abstract] [Full Text] [Full Article - PDF] pp. 431 - 438

DOI: 10.13189/ms.2021.090403

Two-Sided Group Chain Sampling Plans Based on Truncated Life Test for Generalized Exponential Distribution

Nazrina Aziz, Zahirah Hasim, Zakiyah Zain

[Abstract] [Full Text] [Full Article - PDF] pp. 439 - 444

DOI: 10.13189/ms.2021.090404

Z-Score Functions of Hesitant Fuzzy Sets

Zahari Md Rodzi, Abd Ghafur Ahmad, Norul Fadhilah Ismail, Nur Lina Abdullah

[Abstract] [Full Text] [Full Article - PDF] pp. 445 - 455

DOI: 10.13189/ms.2021.090405

Modified Variational Iteration Method for Solving Nonlinear Partial Differential Equation Using Adomian Polynomials

S. A. Ojobor, A. Obihia

[Abstract] [Full Text] [Full Article - PDF] pp. 456 - 464

DOI: 10.13189/ms.2021.090406

Three Dimensional Fractional Fourier-Mellin Transform, and its Applications

Arvind Kumar Sinha, Srikumar Panda

[Abstract] [Full Text] [Full Article - PDF] pp. 465 - 480

DOI: 10.13189/ms.2021.090407

Time Sensitive Analysis of Antagonistic Stochastic Processes and Applications to Finance and Queueing

Jewgeni H. Dshalalow, Kizza Nandyose, Ryan T. White

[Abstract] [Full Text] [Full Article - PDF] pp. 481 - 500

DOI: 10.13189/ms.2021.090408

An Analysis about Fourier Series Estimator in Nonparametric Regression for Longitudinal Data

M. Fariz Fadillah Mardianto, Gunardi, Herni Utami

[Abstract] [Full Text] [Full Article - PDF] pp. 501 - 510

DOI: 10.13189/ms.2021.090409

Time Series Forecasting with Trend and Seasonal Patterns using NARX Network Ensembles

Hermansah, Dedi Rosadi, Abdurakhman, Herni Utami

[Abstract] [Full Text] [Full Article - PDF] pp. 511 - 520

DOI: 10.13189/ms.2021.090410

Finitely Generated Modules's Uniserial Dimensions Over a Discrete Valuation Domain

Samsul Arifin, Hanni Garminia, Pudji Astuti

[Abstract] [Full Text] [Full Article - PDF] pp. 521 - 526

DOI: 10.13189/ms.2021.090411

Inference on P[Y < X] for Geometric Extreme Exponential Distribution

Reza Pakyari

[Abstract] [Full Text] [Full Article - PDF] pp. 527 - 534

DOI: 10.13189/ms.2021.090412

On the Gaussian Approximation to Bayesian Posterior Distributions

Christoph Fuhrmann, Hanns-Ludwig Harney, Klaus Harney, Andreas M¨uller

[Abstract] [Full Text] [Full Article - PDF] pp. 535 - 551

DOI: 10.13189/ms.2021.090413

Unsteady Couette Flow Past between Two Horizontal Riga Plates with Hall and Ion Slip Effects

S. Nasrin, R. N. Mondal, M. M. Alam

[Abstract] [Full Text] [Full Article - PDF] pp. 552 - 565

DOI: 10.13189/ms.2021.090414

Robust Estimation for Proportional Odds Model through Monte Carlo Simulation

Faiz Zulkifli, Zulkifley Mohamed, Nor Afzalina Azmee, Rozaimah Zainal Abidin

[Abstract] [Full Text] [Full Article - PDF] pp. 566 - 573

DOI: 10.13189/ms.2021.090415

Quasi-Chebyshevity in

Jamila Jawdat, Ayat Kamal

[Abstract] [Full Text] [Full Article - PDF] pp. 574 - 578

DOI: 10.13189/ms.2021.090416

A Convergence Algorithm of Boundary Elements for the Laplace Operator's Dirichlet Eigenvalue Problem

Ali Naji Shaker

[Abstract] [Full Text] [Full Article - PDF] pp. 579 - 587

DOI: 10.13189/ms.2021.090417

Derivation of Some Entries in the Tables of David Bierens De Haan and Anatolii Prudnikov: An Exercise in Integration Theory

Robert Reynolds, Allan Stauffer

[Abstract] [Full Text] [Full Article - PDF] pp. 588 - 602

DOI: 10.13189/ms.2021.090418

The Class of Noetherian RingsWith Finite Valuation Dimension

Samsul Arifin, Hanni Garminia, Pudji Astuti

[Abstract] [Full Text] [Full Article - PDF] pp. 603 - 607

DOI: 10.13189/ms.2021.090419

A Novel Concept of Uncertainty Optimization Based Multi-Granular Rough Set and Its Application

Pradeep Shende, Arvind Kumar Sinha

[Abstract] [Full Text] [Full Article - PDF] pp. 608 - 616

DOI: 10.13189/ms.2021.090420